| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Pain (1994); Scar Tissue (2060); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42502206401 - femur trabecular metal cruciate retaining (cr) narrow porous - 64071288 42512100811 - articular surface medial congruent (mc) left 11 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 63974853 42540000035 - all poly patella cemented 35 mm diameter - 64441716 the customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01241, 3007963827-2021-00100.
Event or Problem Description
It was reported that the atient underwent a total knee arthroplasty approximately 1.5 years ago.Subsequently, the patient has been experiencing pain and swelling since her procedure.She has underwent two manipulations on unknown dates, removing scar tissue with no relief.Patient had metal allergy testing and is highly reactive to nickel.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the dhr were reviewed for deviations and/or anomalies with the following related anomalies/deviations, which could be related to the reported event.Medical records were not provided.Patient stated to have had allergy testing and is highly reactive to nickel, this was not confirmed.Material composition of the femur and tibial plate are zimaloy cast and ti-6al-4v with trabecular metal respectively.The implanted materials are not expected to contribute to the report issue.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.